# SDR DALA1011960998

- Difficulty date: May 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 49,207 hours, 36,237 cycles
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LWR DOOR JAMB BEAM PREVIOUS REPAIR STA1155-1212.  REPAIR WAS ACCOMPLISHED IAW SRM 53-05, FIG 123. (DLM88101399)
